# SDR AALA20130520006

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB LT FLOOR TO SIDEWALL BAFFLE ANGLE ARE CRACKED, FORWARD AND AFT SIDE OF BS 500H.  R & R ANGLE IAW SRM 51-40-02-0G.
